I was on effexor xr 150 twice a day but My insurance was cancelled. So I have been off my effexor for 3 days and am feeling really bad. Horrible nights sleep, nauseas, twitching. When I move my head it takes my brain a minute ot 2 to catch up like it's liquid. Am feeling really scared not knowing what to expect. When will this go away? How long will it last? Will it get worse than this? Has anyone done this? I feel foggy. Hard to think. What do I do? What can I do?
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...